# SDR 2019F00220

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 15,756 hours, 9,693 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Part number: 67126136
- Condition: Worn
- Location: Rudder
- Part time: 15,756 hours, 9,693 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RUDDER FAIRING DAMAGE (ONE FASTENER PULLED THROUGH).
